JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Weak Laws of Large Numbers for Weighted Sums of Fuzzy Random Variables
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Weak Laws of Large Numbers for Weighted Sums of Fuzzy Random Variables
Hyun, Young-Nam; Kim, Yun-Kyong; Kim, Young-Ju; Joo, Sang-Yeol;
  PDF(new window)
 Abstract
In this paper, we present some results on weak laws of large numbers for weighted sums of fuzzy random variables taking values in the space of fuzzy numbers of the real line R. We first give improvements of WLLN for weighted sums of convex-compactly uniformly integrable fuzzy random variables obtained by Joo and Hyun (2005). And then, we consider the case that the averages of expectations of fuzzy random variables converges. As results, WLLN for weighted sums of convexly tight or identically distributed case is obtained.
 Keywords
Fuzzy random variables;fuzzy numbers;weak laws of large numbers;tightness;
 Language
English
 Cited by
 References
1.
Colubi, A., Dominguez-Menchero, J. S., Lopez-Diaz, M. and Gil, M. A. (1999). A generalized strong law of large numbers, Probability Theory and Related Fields, 114, 401-417 crossref(new window)

2.
Colubi, A., Dominguez-Menchero, J. S., Lopez-Diaz, M. and Korner, R. (2001). A method to derive strong laws of large numbers for random upper semicontinuous functions, Statistics & Probability Letters, 53, 269-275 crossref(new window)

3.
Feng, Y. (2002). An approach to generalize laws of large numbers for fuzzy random variables, Fuzzy Sets and Systems, 128, 237-245 crossref(new window)

4.
Guan, L. and Li, S. (2004). Laws of large numbers for weighted sums of fuzzy set-valued random variables, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 12, 811-825 crossref(new window)

5.
Goetschel, R. and Voxman, W. (1986). Elementary fuzzy calculus, Fuzzy Sets and Systems, 18, 31-43 crossref(new window)

6.
lnoue, H. (1991). A strong law of large numbers for fuzzy random sets, Fuzzy Sets and Systems, 41, 285-291 crossref(new window)

7.
Joo, S. Y. (2002). Strong law of large numbers for tight fuzzy random variables, Journal of the Korean Statistical Society, 31, 129-140

8.
Joo, S. Y. (2004). Weak laws of large numbers for fuzzy random variables, Fuzzy Sets and Systems, 147, 453-464 crossref(new window)

9.
Joo, S. Y. and Hyun, Y. N. (2005). Convergence in probability for weighted sums of fuzzy random variables, The Korean Communications in Statistics, 12, 275-283

10.
Joo, S. Y. and Kim, Y. K. (2000). The Skorokhod topology on the space of fuzzy numbers, Fuzzy Sets and Systems, 111, 497-501 crossref(new window)

11.
Joo, S. Y. and Kim, Y. K. (2001). Kolmogorov's strong law of large numbers for fuzzy random variables, Fuzzy Sets and Systems, 120, 499-503 crossref(new window)

12.
Joo, S. Y., Kim, Y. K. and Kwon, J. S. (2006). Strong convergence for weighted sums of fuzzy random sets, Infomation Sciences, 176, 1086-1099 crossref(new window)

13.
Kim, Y. K. (2002). Measurability for fuzzy valued functions, Fuzzy Sets and Systems, 129, 105-109 crossref(new window)

14.
Kim, Y. K. (2004). Compactness and convexity on the space of fuzzy sets Ⅱ, Nonlinear Analysis, 57, 639-653 crossref(new window)

15.
Kiement, E. P., Pun, M. L. and Ralescu, D. A. (1986). Limit theorems for fuzzy random variables, in Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences, 407, 171-182 crossref(new window)

16.
Molchanov, I. (1999). On strong law of large numbers for random upper semicontinuous functions, Journal of Mathematical Analysis and Applications, 235, 349-355 crossref(new window)

17.
Proske, F. N. and Puri, M. L. (2002). Strong law of large numbers for Banach space valued fuzzy random variables, Journal of Theoretical Probability, 15, 543-551 crossref(new window)

18.
Taylor, R. L., Seymour, L. and Chen, Y. (2001). Weak laws of large numbers for fuzzy random sets, Nonlinear Analysis, 47, 1245-1256 crossref(new window)

19.
Uemura, T. (1993). A law of large numbers for random sets, Fuzzy Sets and Systems, 59, 181-188 crossref(new window)